# SDR FDEA201204141420

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757*
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 345, LBL 18 - RBL 8, WL 208.1, UPPER TEE CORRODED.   R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 141N5111.
